# SDR COMA2011112250093

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 26,332 hours, 22,118 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: 3530358
- Condition: Failed
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DAY AT 6000FT WITH COWL A/I ON RECEIVED LT 14 STAGE DUCT WARNING.  EMERGENCY DECLARED, PER QRH AFTER 40 SEC WENT TO IDLE ON LEFT ENGINE, AFTER 1 TO 2 MIN WARNING WENT OUT.  A/C LANDED SAFELY IN DAY.  REMOVED AND REPLACED FENWAL CONNECTOR P81WK.  OPS CHECK GOOD.
